# SDR DALA1224136818

- Difficulty date: April 14, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 46,573 hours, 17,222 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CORRODED STA 1280-1300 LBL 25, MARKED NUMBER 2- CORROSION LOCATION: MID LAV WET AREAS POS: AFT    BEGAN REMOVAL OF INTERCOSTAL AT STA 1280 - 1300 REF BAC DWG 146N5270 (416338) REMOVED INTERCOSTAL STA 1280-1300 LBL 25 REF BAC DWG 146N5270 DRILLED NEW INTERCOSTAL (612456) OK TO INSTALL BEGAN INSTALLATION OF INTERCOSTAL REF BAC DWG 146N5270 (612456) INSTALLED INTERCOSTAL REF BAC DWG 146N5270.
